# SDR AALA20151204001

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 18,961 hours, 7,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 61995
- Condition: Inoperative
- Location: Cabin
- Part time: 6,277 hours, 2,461 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GNDED.  FIRST CLASS SEAT MOUNTED FLOOR PROXIMITY, EMER LIGHTS WILL NOT ILLUMINATE.  R & R POWER SUPPLY M1674 EMER LIGHT PACK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
